Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 219, NWS Sioux Falls, SD

August 18, 2011Bon Homme County, Charles Mix County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 18, 2011, 11:55 AM CDT for Bon Homme County, Charles Mix County, South Dakota. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2011, 11:55 AM CDT (16:55 UTC)
Expired
Aug 18, 2011, 12:30 PM CDT
In force
35 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bon Homme County, SD, Charles Mix County, SD

The radar

The Sioux Falls radar (KFSD), 139 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 12:30 PM CDTHAIL 18 W Springfield, SDALSO GUSTY THUNDERSTORM WINDS FROM 40 TO 45 MILES AN HOUR.
Aug 18, 12:35 PM CDTHAIL 1.758 W Springfield, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 4.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WUUS53 KFSD 181655
SVRFSD
SDC009-023-181730-
/O.NEW.KFSD.SV.W.0219.110818T1655Z-110818T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1155 AM CDT THU AUG 18 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BON HOMME COUNTY IN SOUTHEAST SOUTH DAKOTA...
  SOUTHEASTERN CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...

* UNTIL 1230 PM CDT

* AT 1155 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR MARTY...OR 11 MILES SOUTHEAST OF PICKSTOWN...AND
  MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DANTE AROUND NOON CDT...
  SPRINGFIELD AROUND 1230 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4284 9815 4283 9820 4287 9826 4288 9832
      4290 9836 4295 9848 4296 9849 4311 9837
      4287 9771 4284 9774 4286 9786 4280 9789
      4276 9794 4276 9804
TIME...MOT...LOC 1655Z 299DEG 29KT 4299 9832
WIND...HAIL 60MPH 1.50IN

$$

BT
2 follow-up statements
252 
WWUS53 KFSD 181707
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1207 PM CDT THU AUG 18 2011

SDC009-023-181730-
/O.CON.KFSD.SV.W.0219.000000T0000Z-110818T1730Z/
CHARLES MIX SD-BON HOMME SD-
1207 PM CDT THU AUG 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN BON
HOMME AND SOUTHEASTERN CHARLES MIX COUNTIES UNTIL 1230 PM CDT...

AT 1207 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF DANTE...OR 16 MILES SOUTHEAST OF
PICKSTOWN...MOVING SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPRINGFIELD AROUND 1230 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4284 9815 4283 9820 4287 9826 4288 9832
      4290 9836 4295 9848 4296 9849 4311 9837
      4287 9771 4284 9774 4286 9786 4280 9789
      4276 9794 4276 9804
TIME...MOT...LOC 1707Z 299DEG 29KT 4294 9821
WIND...HAIL 60MPH 1.25IN

$$

BT
237 
WWUS53 KFSD 181714
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1214 PM CDT THU AUG 18 2011

SDC009-023-181730-
/O.CON.KFSD.SV.W.0219.000000T0000Z-110818T1730Z/
CHARLES MIX SD-BON HOMME SD-
1214 PM CDT THU AUG 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN BON
HOMME AND SOUTHEASTERN CHARLES MIX COUNTIES UNTIL 1230 PM CDT...

AT 1213 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES SOUTHWEST OF AVON...OR 21 MILES SOUTHEAST OF
PICKSTOWN...MOVING SOUTHEAST AT 35 MPH.

AT 1140 AM...TRAINED WEATHER SPOTTERS REPORTED LARGE TREE BRANCHES 
DOWN IN MARTY.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPRINGFIELD AROUND 1230 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4284 9815 4283 9820 4287 9826 4288 9832
      4290 9836 4295 9848 4296 9849 4311 9837
      4287 9771 4284 9774 4286 9786 4280 9789
      4276 9794 4276 9804
TIME...MOT...LOC 1713Z 299DEG 29KT 4291 9815
WIND...HAIL 60MPH 1.25IN

$$

BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 10:20 AM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 18, 10:20 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1020 AM CDT THU AUG 18 2011

.DISCUSSION...
MID LEVEL SHOWERS AND THUNDERSTORMS SEEM DESTINED TO BE MORE ACTIVE
NEXT SEVERAL HOURS THAN WE HAVE BEEN CARRYING AS THEY MOVE EAST
SOUTHEAST OVER THE SOUTHERN PART OF FORECAST AREA. MID LEVEL THERMAL
SUPPORT APPEARS TO BE THERE TO KEEP ACTIVITY GOING. THIS IS THE MAIN
DIFFERENCE FROM WHAT WE WERE CARRYING IN THE EARLIER FORECAST. AS
THIS ACTIVITY MOVES TOT HE SOUTHEAST CORNER OF AREA...THE WEST WILL
BE SET UP AS EXPECTED FOR LATE DAY AND EARLY EVENING DEVELOPMENT OF
SEVERE STORMS...WHICH SHOULD MOVE EAST SOUTHEAST ACROSS MOST OF THE
AREA TONIGHT. MOISTURE CONTINUES TO GET DEEPER AND CAP SHOULD BE
EASILY BROKEN OUT WEST. TEMPERATURES SOUTHEAST MAY BE SLIGHTLY
STUNTED BY CLOUDS AND SHOWERS FROM WHAT WE HAD BEFORE BUT OVERALL
EARLIER FORECAST HIGHS LOOK GOOD. / WILLIAMS

&&

.AVIATION...
VFR CONDITIONS THROUGH ABOUT 21Z WITH ELEVATED CONVECTION MOVING
EAST SOUTHEAST ACROSS SOUTHERN PART OF FORECAST AREA. A FEW EARLY
MORNING MVFR CEILINGS PRETTY MUCH GETTING HEATED UP TO VFR LEVELS.
CONVECTION DEVELOPING AFTER 21Z WILL RAPIDLY INCREASE AND BECOME
MUCH MORE OF A HAZARD THAN THE CURRENT RELATIVE WEAK CELLS. ASIDE
FROM THE OBVIOUS TURBULENCE HAZARDS...LOCAL MVFR TO IFR CONDITIONS
MAY BECOME MORE WIDESPREAD THROUGH 19/06Z AS COVERAGE TO STORMS
INCREASES. EVENTUALLY WITH THE INCREASING LOW LEVEL MOISTURE
LEVELS...AREAS OF MVFR CEILINGS ARE LIKELY TO DEVELOP AWAY FROM
STORMS. THESE AREAS MAY LINGER AFTER 19/06Z THROUGH 19/12Z AS STORMS
DECREASE AND/OR MOVE EAST OUT OF AREA. / WILLIAMS

&&

.PREV DISCUSSION...
MAIN FOCUS TODAY WILL BE THE POTENTIAL FOR SEVERE WEATHER. STARTING
OFF THE EARLY MORNING WITH ISOLATED THUNDERSTORMS ACROSS SW MN AND
NW IA IN ASSOCIATION WITH 850 TO 700 MB THETAE ADVECTION. MAIN
INSTABILITY WILL MOVE EAST OF THE FORECAST AREA TOWARD SUNRISE...
PUSHING THUNDERSTORMS INTO CENTRAL IA AND MN. ANOTHER AREA OF
ELEVATED INSTABILITY AND WEAK FORCING WILL SHIFT FROM SW SD INTO SE
SD THIS MORNING. THIS WILL PRODUCE A CHANCE FOR SHOWERS AND
THUNDERSTORMS...WITH CHANCES SPREADING EAST THROUGH THE MORNING AND
AFTERNOON. CHANCE FOR MEASURABLE PRECIPITATION ON THE LOW SIDE SO
MAINLY LOOKING AT 20 POPS WITH THIS ELEVATED INSTABILITY.

MAIN THREAT FOR THUNDERSTORMS WILL BE MID AFTERNOON THROUGH THE
EVENING HOURS. MODELS IS FAIRLY GOOD AGREEMENT WITH A WEAK SHORTWAVE
TROUGH SLIDING INTO CENTRAL SD MID TO LATE AFTERNOON AND 80 TO 100
KT UPPER JET ACROSS SD. THIS WILL COINCIDE WITH MAX HEATING OF THE
DAY...SO SHOULD NOT HAVE A PROBLEM BREAKING ANY CAP WHICH MAY BE IN
PLACE. CAPE AND SHEAR PROFILES SUGGEST STORMS WOULD RAPIDLY DEVELOP
INTO SUPERCELLS...CAPABLE OF PRODUCING VERY LARGE HAIL AND ISOLATED
TORNADOES. MIXED LAYER CAPES WILL EASILY APPROACH 3000 J/KG BY LATER
THIS AFTERNOON AND 0-6 KM SHEAR SHOULD BE IN THE 50 TO 60 KT
RANGE...AND EVEN GREATER SHEAR THROUGH DEEPER LAYERS WITH THE UPPER
LEVEL JET IN PLACE. GIVEN THE CAPE AND SHEAR PROFILES...HAIL SIZE
COULD EASILY APPROACH BASEBALL SIZE IF NOT LARGER DURING INITIAL
SUPERCELL DEVELOPMENT ACROSS SOUTH CENTRAL SOUTH DAKOTA.
THUNDERSTORMS SHOULD SEE UPSCALE GROWTH...EVENTUALLY CONGEALING INTO
AN A LINEAR MCS. WILL SEE A GRADUAL DECREASE IN HAIL SIZE AS STORMS
PUSH EAST...BUT AT THE SAME TIME WIND THREAT WILL INCREASE. STEEP
LOW TO MID LEVEL LAPSE RATES...STRONG LOW LEVEL SHEAR...AND DEEP
STORM RELATIVE INFLOW ALL INDICATE 70 TO 80 MPH ARE NOT OUT OF THE
QUESTION WITH ANY BOWING LINE SEGMENTS AND EMBEDDED CIRCULATIONS.
THE MCS SHOULD  INTO SW MN AN NW IA DURING THE EVENING...ALTHOUGH
THUNDERSTORM DEVELOPMENT AHEAD OF THE MAIN LINE IS A GOOD
POSSIBILITY WITH STRONG ELEVATED THETAE ADVECTION IN PLACE.
THUNDERSTORM SHOULD MOVE EAST FAST ENOUGH THAT FLASH FLOODING WILL
NOT BE A BIG CONCERN. HOWEVER...SW MN MAY BE THE PIVOT POINT OF THE
SHORTWAVE TROUGH...SUCH THAT THUNDERSTORMS COULD BE IN PLACE LONG
ENOUGH FOR SOME HEAVIER RAIN AMOUNTS...SO FLASH FLOODING NOT OUT OF
THE QUESTION SHOULD THUNDERSTORMS DEVELOP AHEAD OF THE MAIN LINE.
THUNDERSTORMS SHOULD MOVE SE OF THE FORECAST AREA BY THE EARLY
MORNING HOURS.

ONCE CONVECTION EXITS THE AREA...THINKING THIS WILL PUT A DAMPER ON
THUNDERSTORM CHANCES THIS NEXT SEVERAL DAYS. EC STILL TRYING TO HOLD
A MIDLEVEL BNDRY OVER THE MISSOURI VALLEY FRI THROUGH FRI
NIGHT...SPARKING MORE CONVECTION...BUT IT SEEMS MORE REASONABLE THAT
ANY THUNDERSTORMS TODAY AND TONIGHT WILL DRIVE THE BNDRY FAR ENOUGH
SOUTH TO PRECLUDE CONVECTION IN THE CWA FRI OR FRI NIGHT. MOST
LIKELY THUNDERSTORMS WILL BE ACROSS SRN NEBRASKA WHERE THE NEXT
SHORTWAVE IS EXPECTED TO TRACK.  /97

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

WILLIAMS
Hazardous weather outlook, Aug 18, 11:00 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1100 AM CDT THU AUG 18 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-191200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1100 AM CDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED SEVERE STORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL
AND SOUTHEAST SOUTH DAKOTA THROUGH THE AFTERNOON. THESE STORMS MAY
PRODUCE LARGE HAIL TO BASEBALL SIZE...WITH ISOLATED TORNADOES AND
DAMAGING WIND GUSTS. THE THREAT FOR SEVERE STORMS WILL SPREAD ACROSS
FAR EASTERN SOUTH DAKOTA AND INTO SOUTHWEST MINNESOTA AND NORTHWEST
IOWA EARLY THIS EVENING. THE MAIN SEVERE WEATHER THREAT WILL
TRANSITION FROM HAIL TO DAMAGING WIND GUSTS AS THE STORMS BECOME
ORGANIZED AND MOVE EAST. THE THREAT OF SEVERE WEATHER WILL DECREASE
AFTER MIDNIGHT AS THUNDERSTORMS MOVE OUT OF THE AREA.

FLOODING...
MINOR TO MODERATE FLOODING ON THE JAMES RIVER WILL CONTINUE OVER
THE NEXT FEW WEEKS...BUT RIVER LEVELS SEE A SLOW BUT STEADY DROP.
BARRING HEAVY RAINS...THE JAMES RIVER IS EXPECTED BELOW FLOOD
STAGE TOWARD THE END OF AUGUST INTO EARLY SEPTEMBER.

FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER BETWEEN
CHAMBERLAIN AND SIOUX CITY UNTIL FURTHER NOTICE...WITH RIVER
LEVELS EXPECTED TO DROP VERY SLOWLY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER NOON ALONG THE MISSOURI
RIVER...AND AFTER 4 PM ELSEWHERE.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

WILLIAMS

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 11:39 AM CDTSevere Thunderstorm WarningFSDCharles Mix, Gregory25 min
Aug 18, 12:25 PM CDTSevere Thunderstorm WarningFSDBon Homme, Yankton35 min
Aug 18, 1:49 PM CDTFlash Flood WarningFSDAurora, Brule, Jerauld4 hr
Aug 18, 1:53 PM CDTSevere Thunderstorm WarningFSDBon Homme, Douglas, Hutchinson37 min
Aug 18, 2:28 PM CDTSevere Thunderstorm WarningFSDBon Homme, Clay, Hutchinson, Yankton47 min
Aug 18, 3:06 PM CDTSevere Thunderstorm WarningFSDClay, Yankton39 min
Aug 18, 3:42 PM CDTSevere Thunderstorm WarningFSDClay, Union, Yankton48 min
Aug 18, 4:26 PM CDTSevere Thunderstorm WarningFSDUnion49 min
Aug 18, 4:34 PM CDTSevere Thunderstorm WarningFSDBon Homme, Hutchinson, Yankton26 min
Aug 18, 5:17 PM CDTSevere Thunderstorm WarningFSDClay, Yankton28 min
Aug 18, 5:22 PM CDTSevere Thunderstorm WarningFSDUnion23 min
Aug 18, 5:46 PM CDTSevere Thunderstorm WarningFSDUnion29 min
Aug 18, 5:47 PM CDTSevere Thunderstorm WarningFSDClay, Yankton28 min
Aug 18, 5:57 PM CDTSevere Thunderstorm WarningFSDClay, Union33 min
Aug 18, 6:26 PM CDTSevere Thunderstorm WarningFSDUnion34 min
Aug 18, 6:43 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix47 min
Aug 18, 6:57 PM CDTTornado WarningFSDBon Homme, Charles Mix33 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.